MathSciNet Relay Station
MathSciNet bibliographic data
MR246781 05.04
Clements, G. F.; Lindström, B. A generalization of a combinatorial theorem of Macaulay. J. Combinatorial Theory 7 1969 230–238.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement